# SDR DALA2022121908205

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N517DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0545
- Aircraft time: 4,224 hours, 423 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Switch
- Condition: Faulted
- Location: Afdx
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ATB, FL 370, DURING CRUISE FLIGHT, BEGAN GETTING SPURIOUS MESSAGES. XPDR1, WXR1, TCASS1, ABSB TFC1, ADSB RPTG1, FQMS1, FUEL LEAK DET, PART DOOR/SLIDE POS, IFE BAY SMOKE DET. ALSO LOST FMS, ACARS, CPDLC, AND NUMEROUS CABIN FNCTS, AC BUSS 1A AND AC BUSS 1B FAULT.  FOUND AFDX SWITCH 13 FAULTED. REPLACED THE AF DX SWITCH 13.
